# SDR DALA1157780955

- Difficulty date: October 9, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 57,926 hours, 43,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM FS 200 RBL 40 MCF 05. SAA102- CORROSION FWD GALLEY.  FABRICATED FLOOR SUPPORT ANGLE AT STA 200 RBL 7 TO RBL 40 IAW DC9/MD80 SRM 53-14-1 FIG 11 SHEET 1-22 PG 27-29.  INSTALLED FLOOR SUPPORT ANGLE STA 200 RBL 7 TO 40 IAW DC9/MD80 SRM 51-30-05 PG 12.  AT SAA/SAT ON NR 42 W/O 89208300001.
